National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 279632

Case Details

VAERS ID: 279632 (history)  
Age: 33.0  
Gender: Female  
Location: Unknown  
Vaccinated:2007-01-18
Onset:2007-01-18
   Days after vaccination:0
Submitted: 2007-05-14
   Days after onset:115
Entered: 2007-05-17
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0011U / 0 UN / IM

Administered by: Private       Purchased by: Private
Symptoms: Gingival bleeding
SMQs:, Haemorrhage terms (excl laboratory terms) (narrow), Gingival disorders (narrow)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: Unknown
CDC Split Type: WAES0704USA06231

Write-up: Information has been received from a physician''s assistant concerning a female who on 18-JAN-2007 was vaccinated with Gardasil. There was no concomitant medication. After vaccination on 18-JAN-2007 and 22-MAR-2007, the patient experienced bleeding gums. The duration and extent of the bleeding gums was unknown. It was unknown if the bleeding got worse with the second vaccination. The patient''s father is an oral surgeon and felt that the bleeding of the gums was related to the Gardasil vaccination. The patient''s bleeding gums persisted. Additional information has been requested. This is in follow-up to report (s) previously submitted on 5/16/2007. Initial and follow-up information has been received from a physician''s assistant concerning a female who on 18-JAN-2007 was vaccinated IM with a first dose of GARDASIL vaccine (Lot# 654702/0011U). There was no concomitant medication. Subsequently, the patient experienced bleeding gums. On 22-MAR-2007 the patient was vaccinated IM with a second dose of GARDASIL vaccine. Subsequently, the patient experienced bleeding gums. On 12-JUL-2007 the patient was vaccinated IM with a third dose of GARDASIL. Subsequently, the orthodontist noted "bleeding gums" after the third dose. The orthodontist felt that it was caused by "something new in the bloodstream." The duration and extent of the bleeding gum was unknown. It was unknown if the bleeding got worse with the second vaccination. The patient''s father is an oral surgeon and felt that the bleeding of the gums was related to the GARDASIL vaccination. The patient''s bleeding gums persisted. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=279632


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166